This material has been published in
Acta Arithm. 136 (2009), 243-269,
the only definitive repository of the content that has been
certified and accepted after peer review. Copyright and all rights therein
are retained by the Polish Academy of Sciences.
This material may not be copied or reposted
without explicit permission.
On the non-quadraticity of values of the q-exponential function
and related q-series
We investigate arithmetic properties of values of the entire function
that includes as special cases the Tschakaloff function (\lambda=0)
and the q-exponential function (\lambda=1). In particular,
we prove the non-quadraticity of the numbers
integral q, rational \lambda and \alpha not in
-\lambda qZ>0, \alpha different from 0.
The following versions are available:
Back to Christian Krattenthaler's